Alert archive / Georgia / Freeze Watches in 2008
Freeze Watch 7, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze watch at Nov 17, 2008, 4:42 AM EST for 96 counties in Georgia. It took effect at Nov 18, 2008, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 17, 2008, 4:42 AM EST (09:42 UTC)
- In effect from
- Nov 18, 2008, 7:00 PM EST
- Expired
- Nov 18, 2008, 4:40 AM EST
- In force
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze watch went out at Nov 17, 4:20 AM EST, 22 minutes earlier.
Area forecast discussion, Nov 17, 4:20 AM EST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 420 AM EST MON NOV 17 2008 .SHORT TERM /TODAY THROUGH WEDNESDAY/... MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM. DEEP POLAR VORTEX/UPPER LOW NE U.S./SE CANADA TO REMAIN IN PLACE THROUGH THE SHORT TERM...WITH ONLY A VERY SLIGHT PROGRESSION TO THE EAST. DEEP NW FLOW WILL KEEP THE AREA DRY...BREEZY...AND COOL WITH BELOW NORMAL TEMPERATURES AS A SERIES OF SHORT WAVES RIDING DOWN THE BACK SIDE OF THE UPPER LOW FROM CANADA REINFORCE THE COOL...DRY AIR MASS IN PLACE. A STRONG SHORT WAVE IS DIVING SE FROM ALBERTA THIS MORNING...AND WILL PUSH A DRY COLD FRONT THROUGH THE AREA TODAY AND TONIGHT. A 1037MB CANADIAN HIGH WILL SLIDE SE ON THE BACK SIDE OF THE DEEP UPPER LOW SETTLING OVER THE AREA BY EARLY WED...PROMISING TO BRING THE COLDEST TEMPERATURES TO THE AREA WE HAVE SEEN SINCE LAST WINTER. A HARD FREEZE IS EXPECTED ACROSS THE ENTIRE CWA BY WED MORNING. AN AREA OF MID-CLOUDS ASSOCIATED WITH THE SEWD MOVING UPPER TROUGH WILL PASS THROUGH THE CWA THIS MORNING...AND GRADUALLY DISSIPATE AS IT MOVES FURTHER SOUTH. A FEW HIGH CLOUDS MAY PASS ACROSS NORTHERN AREAS LATE WED IN ASSOCIATION WITH THE NEXT SHORT WAVE...OTHERWISE THE SHORT TERM PERIODS WILL BE CLEAR. ALWAYS SOMEWHAT CONCERNED ABOUT NW FLOW -SHSN IN THE MOUNTAINS...BUT THE LOW-LEVEL AIR MASS APPEARS TOO DRY AND WIND TRAJECTORY MORE NNW INSTEAD OF NW...SO WILL LEAVE OUT AND JUST INCLUDE SOME LOW CLOUDS IN THOSE AREAS TONIGHT. MET/MAV/FWC MOS ALL VERY SIMILAR FIRST TWO PERIODS AND GENERALLY WITHIN A DEG F OF EACH OTHER. MET MOS HAS HANDLED MAX TEMPS THE BEST LAST FEW DAYS WITH MAV HAVING AN OVERALL WARM BIAS THE LAST COUPLE OF DAYS. FURTHER INTO THE SHORT TERM...MAV MOS SHOWS AN INCREASING WARM BIAS CAUSED BY ITS TENDENCY TO LEAN TOWARD PROGRESSIVE FLOW AND LIFTING THE UPPER TROUGH AND COLD POOL OUT TOO QUICKLY. DEFINITELY PLAN TO LEAN TOWARD THE COLDER MET/FWC MOS FOR TUE WITH HIGHS ONLY IN THE 40S NORTH AND 50S SOUTH...GENERALLY 10-15 DEGREES BELOW NORMAL ACROSS THE CWA. NEAR 10KT WINDS OVERNIGHT TONIGHT EXPECTED AS THE CANADIAN HIGH CONTINUES TO BUILD SE INTO THE AREA. THUS...NO CONCERN ABOUT FROST TUE MORNING. HOWEVER...CURRENTLY ADVERTISED FREEZE WATCH WILL BE UPGRADED TO A FREEZE WARNING AND EXPANDED SLIGHTLY FURTHER EAST AND SOUTH. A HARD FREEZE IS EXPECTED ACROSS THE ENTIRE CWA WED MORNING AS 850 TEMPS PLUNGE TO NEAR -12C IN THE FAR NORTH AND TO -6C IN THE FAR SOUTH. WILL ISSUE A FREEZE WATCH FOR THE ENTIRE CWA FOR TUE NIGHT/WED MORNING...WHICH WILL BE UPGRADED TO A FREEZE WARNING AS SOON AS POLICY PERMITS. A FEW UPPER TEENS IN THE MOUNTAIN VALLEYS CANNOT BE RULED OUT WITH WIDESPREAD MID 20S ACROSS MOST OF THE CWA. THIS SHOULD BE THE FINAL FREEZE WARNING FOR THE FALL SEASON FROM FFC. AFTN TEMPS WED WILL BE MILDER...BUT OWING TO THE VERY COLD START...HIGHS SHOULD STILL ONLY REACH THE 50S MOST AREAS. AGAIN...HAVE LEANED TOWARD THE COLDER MET MOS THROUGHOUT. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MODELS IN GOOD AGREEMENT THROUGH THU...THEN SOME RATHER SIGNIFICANT DIFFERENCES BEGIN TO SHOW UP THAT HAVE MAJOR IMPLICATIONS ON THE FORECAST. THE FIRST DIFFERENCE COMES FRI AS THE ECMWF CONTINUES TO SHOW A DEEP AND MORE PERSISTENT POLAR VORTEX/UPPER TROUGH REMAINING IN THE NE U.S...WITH A BROAD UPPER TROUGH ALIGNED ALONG THE EAST COAST...WHILE THE GFS SHOWS A MORE PROGRESSIVE...ZONAL FLOW EVOLVING...SHIFTING THE UPPER LOW FURTHER EAST INTO THE ATLANTIC AND BRINGING A SIGNIFICANT SHORT WAVE SOUTHEAST FROM CENTRAL CANADA INTO THE MIDWEST...WHICH SUBSEQUENTLY BECOMES A RATHER ANOMALOUS DEEP UPPER LOW AND ATTENDANT SFC SYSTEM BY THE WEEKEND ACROSS THE SE. ALTHOUGH THE GFS HAS TENDED TOWARD THIS SOLUTION FOR THE PAST TWO RUNS...IT IS CLEARLY AN OUTLIER AND NOT SUPPORTED BY THE SREF OR THE ECMWF. HPC SUPPORTING ECMWF SOLUTION AS WELL. THE PUSH OF ARCTIC/CANADIAN AIR INTO THE SE U.S. FOR FRI IS MUCH MORE SIGNIFICANT WITH THE ECMWF THAN THE GFS...WHICH CONTINUES TO SHOW AN INCREASINGLY PROGRESSIVE AND ZONAL FLOW...LIFTING THE COLD AIR MASS NE OUT OF THE AREA. WILL LEAN TOWARD THE DRIER AND COLDER ECMWF SOLUTION AND EXPECT ANOTHER DRY COLD FRONTAL PASSAGE LATE THU-FRI...ONCE AGAIN REINFORCING THE COLD DRY AIR INTO THE REGION. WILL UNDERCUT MEX HIGHS CONSIDERABLY FOR FRI AS A RESULT...WHICH IS IN LINE WITH HPC MAX/MIN TEMPS. DIFFERENCES GROW EVEN GREATER INTO THE WEEKEND AS THE GFS RAPIDLY INTENSIFIES THE MIDWEST SYSTEM AND DIVES IT INTO THE SE...THEN UP THROUGH THE EASTERN STATES AS A MAJOR SYSTEM. WHILE THE ECMWF IS NOW SHOWING A SHORT WAVE...IT IS SLOWER AND WEAKER...HOLDING ONTO THE EASTERN U.S. TROUGH AND CANADIAN SFC HIGH OVER THE SE THROUGH THE WEEKEND. WILL KEEP THE WEEKEND DRY AND DISCARD THE GFS VERY WET SOLUTION FOR SUN. THIS IS ALSO CONSISTENT WITH HPC POPS FOR SUN. BY MON...EVEN THE ECMWF SUPPORTS A SEWD MOVING...POSITIVELY TILTED UPPER TROUGH INTO THE SE. LIMITED RETURN MOISTURE IS AVAILABLE...BUT DYNAMICS ARE STRONG ENOUGH TO SUPPORT SLIGHT CHANCE POPS FOR MON. THIS WILL LIKELY BE A QUICK RAIN SHOWER EVENT. INSTABILITY IS LACKING...SO WILL ONLY INTRODUCE -SHRA AT THIS POINT. TEMPERATURES WILL CONTINUE TO SLOWLY MODERATE...BUT NOT TO THE EXTENT INDICATED BY THE GFS. BEYOND MON...THE GFS/ECMWF BOTH CLEARLY HINT AT A SPLIT FLOW PATTERN DEVELOPING BY THANKSGIVING...WITH AN UPPER TROUGH IN THE SW U.S...BUT A DEEP POLAR VORTEX REMAINING AND DEEPENING IN THE NE U.S WITH ANOTHER SURGE OF COLD...POLAR AIR DIVING SE INTO THE EASTERN U.S. BY THANKSGIVING. && .FIRE WEATHER... FUELS CONTINUE TO DRY...AND FUEL MOISTURE ACROSS CENTRAL/SOUTH PARTS OF THE CWA FELL BELOW 10 PERCENT SUN AFTN. SYNOPTIC PATTERN WILL RESULT IN CONTINUED DRYING. RH VALUES DO NOT MEET CRITERIA ANYWHERE TODAY...GENERALLY REMAINING ABOVE 35 PERCENT. WINDS REMAIN BELOW WIND ADVISORY CRITERIA...AND WHILE ISOLD GUSTS TO 25 MAY OCCUR AT HIGHER ELEVATIONS AND ATL...NOT WIDESPREAD ENOUGH TO WARRANT RFW IN MY OPINION. DAY SHIFT WILL NEED TO CLOSELY MONITOR. RH VALUES LOWER TUE AS A RESULT OF LOWER DEWPOINTS AND CONTINUED WINDY WITH DRYING FUELS. WILL ISSUE A RFW FOR MOST IF NOT ALL OF THE CWA TUE. BY WED...DEWPOINTS IN THE TEENS AND TEMPS WARMING INTO THE 50S WILL RESULT IN WIDESPREAD AREAS OF RH LESS THAN 25 PERCENT. THIS APPEARS TO BE A CLEAR CUT SITUATION...SO WILL ISSUE A FWW FOR THE ENTIRE CWA FOR WED WITH THIS PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 31 46 25 53 / 0 0 0 0 0 ATLANTA 55 30 45 27 53 / 0 0 0 0 0 BLAIRSVILLE 47 21 35 21 47 / 0 5 5 0 0 CARTERSVILLE 53 27 43 21 52 / 0 0 0 0 0 COLUMBUS 60 33 51 29 56 / 0 0 0 0 0 GAINESVILLE 54 29 43 26 51 / 0 0 0 0 0 MACON 61 33 50 25 55 / 0 0 0 0 0 ROME 53 27 44 23 53 / 0 0 0 0 0 PEACHTREE CITY 56 29 46 22 54 / 0 0 0 0 0 VIDALIA 63 35 54 28 56 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY... CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY... EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS... MACON...MADISON...MARION...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM... SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...CLAYTON... COWETA...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...FAYETTE... GLASCOCK...GREENE...HANCOCK...HARRIS...HEARD...HENRY...HOUSTON... JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE... NEWTON...PEACH...PIKE...PULASKI...PUTNAM...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...BUTTS...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...HENRY...LAMAR...LUMPKIN... MERIWETHER...MURRAY...NEWTON...NORTH FULTON...PAULDING... PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING... TOWNS...TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD. FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HARRIS...HEARD... HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...PAULDING...PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TOWNS...TROUP...UNION...UPSON... WALKER...WALTON...WHITE...WHITFIELD. && 19
Hazardous weather outlook, Nov 16, 6:10 AM EST, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 AM EST SUN NOV 16 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 AM EST SUN NOV 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES ARE POSSIBLE OVER MUCH OF NORTH AND WEST GEORGIA TONIGHT. .SYNOPSIS... COLD HIGH PRESSURE CENTERED OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO BUILD EASTWARD ACROSS GEORGIA TODAY. STRONG NORTHWEST WINDS WILL DIMINISH TODAY AS THE CENTER OF THE HIGH SETTLES OVER THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE FREEZING TEMPERATURES AND POSSIBLE PATCHY FROST...MAINLY ALONG AND NORTHWEST OF A LINE FROM LAGRANGE TO BARNESVILLE TO MONROE TO GAINESVILLE. .DISCUSSION... LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO NEAR OR JUST BELOW FREEZING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES ARE AGAIN POSSIBLE EARLY TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 4:42 AM EST | Freeze Warning | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 49 more | 28 hr |
| Nov 17, 4:50 AM EST | Fire Weather Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 52 more | 10 hr |
| Nov 17, 4:50 AM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 85 more | 24 hr |
| Nov 17, 2:33 PM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
| Nov 17, 3:02 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.